# SDR ASAA0976807

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM:  EMERGENCY LIGHT DIOD AT 21 ABC.  RELAMPED EMERGENCY LIGHT AT 21ABC AND PERFORMED GOOD FUNCTIONAL TEST.
